# SDR USAA2015032800001

- Difficulty date: March 27, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 10,607 hours, 4,420 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611009
- Condition: Blew Out
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE, THE CREW REPORTED LOSS OF THE GREEN HYD SYS.  FLIGHT CONTINUED & AN EMER DECLARED PRIOR TO LANDING.  LANDING OCCURRED WITHOUT INCIDENT.  THE NR 1 ENG GREEN HYD PRESS TRANSDUCER O RING WAS BLOWN OUT.  REPLACED O RING IAW AMM 29-32-11-400-001-A.  SERVICED HYD SYS TO FULL.  OPERATIONAL & LEAK CHECKS WERE GOOD.
